MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.26630

Медицинская библиотека · Cureus · 2022

Vancomycin-Induced Fever and Neutropenia in an Immunocompetent Patient With Complicated Community-Acquired Pneumonia.

Alharbi Hind H, Al-Qurainees Ghaya I, Al-Hebshi Abdulqader

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced fever can be caused by many medications through several mechanisms. One of the most common mechanisms is an immunologic reaction mediated by drug-induced antibodies. Herein, we report the case of a rare adverse reaction with vancomycin. A six-year-old girl being treated for necrotizing pneumonia with vancomycin developed mild neutropenia, skin rash, and fever two weeks into her therapy. These resolved after stopping vancomycin, with noted reversal of neutropenia and leukopenia. Upon rechallenging the patient with vancomycin, she developed a fever in less than 24 h from the administration. Vancomycin-induced fever was made as a diagnosis of exclusion after all other possible causes were ruled out.

Для цитирования: Alharbi Hind H, Al-Qurainees Ghaya I, Al-Hebshi Abdulqader. Vancomycin-Induced Fever and Neutropenia in an Immunocompetent Patient With Complicated Community-Acquired Pneumonia.. Cureus. 2022. DOI: 10.7759/cureus.26630.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.